Skip Ribbon Commands
Skip to main content

Dr. Mohammed Al-Horani

:

Published Research: INVERSE PROBLEMS FOR EVOLUTION EQUATIONS WITH TIME DEPENDENT OPERATOR-COEFFICIENTS

Research Title

INVERSE PROBLEMS FOR EVOLUTION EQUATIONS WITH TIME DEPENDENT OPERATOR-COEFFICIENTS

Authors

M. AL Horani, A. Favini and H. Tanabe

Journal

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES S

Volume & Page Numbers

 Volume 9,  737 - 744,

Publisher

American Institute of Mathematical Sciences

Year

2016

Attachments

Content Type: Announcement
Created at 5/6/2016 5:25 PM by JU\horani
Last modified at 5/6/2016 5:25 PM by JU\horani